# SDR RAIA950730

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Engine: Garrtt TPE33114A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 3105900
- Condition: Out Of Adjust
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7514 - THE NR 1 ENGINE LOW TORQUE.  ADJUSTED FUEL SCHEDULE.  (W)
